# SDR 2017F00179

- Difficulty date: August 4, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5773
- Aircraft time: 8,120 hours, 6,238 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CI2322832
- Condition: Damaged
- Location: Zone 100
- Part time: 8,120 hours, 6,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF OVERSIZED HOLES WHILE INSTALLING GPS CABIN MOD.
